On the well-posedness of the Cauchy problem for a third-order equation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 526-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_3_a21,
author = {A. M. Ezhov},
title = {On the well-posedness of the {Cauchy} problem for a third-order equation},
journal = {Differencialʹnye uravneni\^a},
pages = {526--528},
year = {1994},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_3_a21/}
}
A. M. Ezhov. On the well-posedness of the Cauchy problem for a third-order equation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 526-528. http://geodesic.mathdoc.fr/item/DE_1994_30_3_a21/